MathSciNet Relay Station
MathSciNet bibliographic data
MR1454261 (98f:35057) 35J65
Urbas, John On the second boundary value problem for equations of Monge-Ampère type. J. Reine Angew. Math. 487 (1997), 115–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement